| Model Number |
0570-0427 |
| Medical Device Problem Codes |
No Display/Image (1183); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope go 2 monitor, the image produced appeared to get partially occluded by saliva as the user was advancing the endotrachial tube.It was reported that the screen flickered and turned completely white and the video signal was lost.The monitor was disconnected from the glidescope spectrum qc hyperangle s3 laryngoscope and reconnected but the image stayed white.No delay in the procedure, use of a backup device, or harm to the patient was reported.
Additional Manufacturer Narrative
A loaner monitor was provided to the customer and the reported glidescope go 2 monitor was returned to verathon for evaluation.A verathon technical service representative evaluated the returned monitor but was unable to confirm the reported failure.The monitor powered on normally and when connected to verathon's known, good, test equipment, it produced a normal image.The monitor was power-cycled ten (10) times with the system booting normally after each reboot and continued producing a normal image with verathon's test equipment.Each test imaging device was connected and disconnected twenty (20) times.No failures were observed and the monitor passed verathon's device functionality testing.The glidescope spectrum single-use qc hyperangle s3 laryngoscope used with the monitor during the reported event was not made available to verathon for evaluation.Upon completion of verathon's device evaluation, the monitor was returned to the customer.No further investigation is required at this time.Verathon will continue to monitor for trends.